# SDR 2024F00000

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: General aviation
- Aircraft: N818LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Aircraft time: 14,059 hours, 9,119 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1305305
- Part serial: 118C0393
- Condition: Failed
- Location: Cockpit
- Part time: 7,577 hours, 5,012 cycles
- Component: Pressurization
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM DENVER, CENTENNIAL, (KAPA), THE AIRPLANE WOULD NOT PRESSURIZE. THE CREW ELECTED TO RETURN TO THE POINT OF DEPARTURE. MAINTENANCE WAS SUMMONED. IT WAS DETERMINED THAT THE PRESSURIZATION CONTROLLER HAD FAILED.  AN OVERHAULED PRESSURIZATION CONTROLLER WAS INSTALLED AND WAS OPERATIONALLY TESTED ON THE GROUND. AN EVALUATION FLIGHT WAS DONE, AND THE PRESSURIZATION SYSTEM WAS FOUND TO OPERATE SATISFACTORY. AIRCRAFT WAS RETURNED TO SERVICE.
